# SDR QXEA2016060600372

- Difficulty date: June 6, 2016
- Submitted: June 10, 2016
- Operation: Air carrier
- Aircraft: N430QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4163
- Aircraft time: 22,013 hours, 23,656 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 0L3335
- Condition: Inoperative
- Location: Switch
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT PANEL AT FORWARD F/A STATION HAS BURNED OUT LIGHT.  REPLACED THE LAMP IN THE SWITCH.  TESTED GOOD.  RETURNED TO SERVICE.
